# SDR CALA2024110601054

- Difficulty date: November 4, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 93,806 hours, 37,547 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLEED AIR HAS STRONG BURNING PLASIC ODOUR WITH APU OR ENGINE RUN NING PACKS ITEM LOCKED BY TOMC ITEM UNLOCKED BY TOMC. PERFORMED INSP REF AMM 05-50-00-810-831-A. IN CONJUCTION WITH LOGPAGES 9773868 AND 9773874. FOUND SIGNS ON HYD FLUID ON DUCTS AND BOTH SYSTEMS OVERSERVICED IN WHEEL WELL CLEANED AS REQUIRED. RAN APU FOR 45 MIN WITH PACKS ON REF AMM 21-58-00. NO ODER NOTED. RAN BOTH ENGINES WITH BLEEDS AND PACKS ON REF AMM 36-11-00-710-806 FOR 15 MINUTES NO ODER NOTED.
